THE LARGE-MATURITY SMILE FOR THE SABR AND CEV-HESTON MODELS
Martin Forde () and
Andrey Pogudin ()
Additional contact information
Martin Forde: Department of Mathematics, King's College London, Strand, London, WC2R 2LS, United Kingdom
Andrey Pogudin: Department of Mathematics, King's College London, Strand, London, WC2R 2LS, United Kingdom
International Journal of Theoretical and Applied Finance (IJTAF), 2013, vol. 16, issue 08, 1-20
Abstract:
Large-time asymptotics are established for the SABR model with β = 1, ρ ≤ 0 and β
Keywords: SABR model; Brownian exponential functional; CEV model; large deviations; Heston model (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219024913500477
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijtafx:v:16:y:2013:i:08:n:s0219024913500477
Ordering information: This journal article can be ordered from
DOI: 10.1142/S0219024913500477
Access Statistics for this article
International Journal of Theoretical and Applied Finance (IJTAF) is currently edited by L P Hughston
More articles in International Journal of Theoretical and Applied Finance (IJTAF) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().